# SDR AALA20150813002

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 85,559 hours, 40,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR OVERWING EMER LIGHTS INOPERATIVE.  R & R BATTERY PACK B5-49 FOR OVERWING EMER LIGHTS IAW AMM 33-53-00.  SYSTEM CHECKED NORMAL.
